# SDR DJFA2007087

- Difficulty date: August 2, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N796TA
- Make and model: Beech 400A
- Aircraft serial: RK289
- Aircraft time: 5,954 hours, 5,058 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT, CREW NOTED A BURNING ODOR IN THE CABIN.  CREW WAS UNABLE TO ISOLATE THE PROBLEM.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  PROBLEM HAS NOT REPEATED.
